MathSciNet Relay Station
MathSciNet bibliographic data
MR2989350 60H10 (35R60 60G22)
Mishura, Yuliya; Shevchenko, Georgiy Mixed stochastic differential equations with long-range dependence: Existence, uniqueness and convergence of solutions. Comput. Math. Appl. 64 (2012), no. 10, 3217–3227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement